# SDR AALA20151222016

- Difficulty date: December 22, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 64,160 hours, 7,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 15952
- Condition: Inoperative
- Location: Cabin
- Part time: 34,255 hours, 3,952 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GNDED.  DURING EMER LIGHT CHECK, FWD GALLEY LIGHTS DID NOT COME ON.  R & R POWER SUPPLY M33093 IAW MM 33-51-06.  SYS CHECKED NORMAL.
